# SDR DALA2023020800995

- Difficulty date: February 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 117,304 hours, 16,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 ROW40 RIGHT SIDE ASILE 1 EMER LIGHT OUT. CORRECTIVE ACTION: REPLACED OVERHEAD EMERGENCY LIGHT ASSY. NOW OPS NORMAL. (9867729)
